# SDR CA001024027

- Difficulty date: October 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32895902
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A WING ANTI-ICE DUCT WARNING MESSAGE IN CRUISE. UNABLE TO DUPLICATE THE PROBLEM ON GROUND, HOWEVER, UPON CHECKING THE SYSTEM, MAINTENANCE NOTICED THE 14TH STAGE SOV LT WOULD ALWAYS REMAIN OPEN, REGARDLESS OF THE SELECTION IN THE COCKPIT. REPLACED THE LT 14TH STAGE SOV.AIRCRAFT BACK IN SERVICE.
